# SDR 96ZZZX2985

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Slnsby T67M260
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: ES611301
- Condition: Failed
- Location: Air Cond
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS SEVERAL CONDENSER BLOWER MOTORS QUIT.  SEVEN INSPECTED MOTORS FOUND BRUSHES COMPLETELY WORN.  SUBMITTER STATES NO RECOMMENDATIONS AT THIS TIME.  (ALL HAVE HAD LESS THAN 100 HRS, TT).
